Advanced search
1 file | 418.12 KB Add to list

On the structure of the directions not determined by a large affine point set

Author
Organization
Abstract
Given a point set U in an n-dimensional affine space of size q (n-1)-epsilon, we obtain information on the structure of the set of directions that are not determined by U, and we describe an application in the theory of partial ovoids of certain partial geometries.
Keywords
Partial geometries, Partial ovoids, ARCS, Directions in an affine space

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 418.12 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Beule, Jan, Péter Sziklai, and Marcella Takáts. “On the Structure of the Directions Not Determined by a Large Affine Point Set.” JOURNAL OF ALGEBRAIC COMBINATORICS 38.4 (2013): 889–899. Print.
APA
De Beule, J., Sziklai, P., & Takáts, M. (2013). On the structure of the directions not determined by a large affine point set. JOURNAL OF ALGEBRAIC COMBINATORICS, 38(4), 889–899.
Chicago author-date
De Beule, Jan, Péter Sziklai, and Marcella Takáts. 2013. “On the Structure of the Directions Not Determined by a Large Affine Point Set.” Journal of Algebraic Combinatorics 38 (4): 889–899.
Chicago author-date (all authors)
De Beule, Jan, Péter Sziklai, and Marcella Takáts. 2013. “On the Structure of the Directions Not Determined by a Large Affine Point Set.” Journal of Algebraic Combinatorics 38 (4): 889–899.
Vancouver
1.
De Beule J, Sziklai P, Takáts M. On the structure of the directions not determined by a large affine point set. JOURNAL OF ALGEBRAIC COMBINATORICS. 2013;38(4):889–99.
IEEE
[1]
J. De Beule, P. Sziklai, and M. Takáts, “On the structure of the directions not determined by a large affine point set,” JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 38, no. 4, pp. 889–899, 2013.
@article{6716769,
  abstract     = {{Given a point set U in an n-dimensional affine space of size q (n-1)-epsilon, we obtain information on the structure of the set of directions that are not determined by U, and we describe an application in the theory of partial ovoids of certain partial geometries.}},
  author       = {{De Beule, Jan and Sziklai, Péter and Takáts, Marcella}},
  issn         = {{0925-9899}},
  journal      = {{JOURNAL OF ALGEBRAIC COMBINATORICS}},
  keywords     = {{Partial geometries,Partial ovoids,ARCS,Directions in an affine space}},
  language     = {{eng}},
  number       = {{4}},
  pages        = {{889--899}},
  title        = {{On the structure of the directions not determined by a large affine point set}},
  url          = {{http://dx.doi.org/10.1007/s10801-013-0430-4}},
  volume       = {{38}},
  year         = {{2013}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: